CSpace

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
CONSERVATIVE METHODS FOR STOCHASTIC DIFFERENTIAL EQUATIONS WITH A CONSERVED QUANTITY 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2016, 卷号: 13, 期号: 3, 页码: 435-456
Authors:  Chen, Chuchu;  Cohen, David;  Hong, Jialin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic differential equations  invariants  conservative methods  stochastic geometric numerical integration  quadrature formula  splitting technique  mean-square convergence order  weak convergence order